Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello Folks! So here I am on my accutane day 70. I started accutane on 10 Jan this Year. And today, I am feeling severely depressed because I have got a major zit on the right side of my cheek and I do not know if it is due to me being on my menses. What I know is that one more zit=more dark marks on my face that I will have to deal with for months. My dark marks are my biggest insecurity. Everyday I have to cover them with makeup and have everyone stare at me like why I am wearing tons of makeup in Summer when you are bound to sweat like a horse during the whole day.

So, for last two weeks I did not have any zit. I stopped breaking out since week 8 but the zits I had beforehand are taking ages to go down. They are lingering on my face and turning real dark at the same time. At times, I feel that my face will always remain like that with zits popping out and leaving behind their dark shadows. And you see around people with clear skin, free, living their lives at 100% while I am just avoiding any social gathering. Even at work, I cannot talk to people by looking in their eyes. I try to isolate myself as much as I can so much my face looks hideous with all those marks and my lame makeup.

It is one of the most difficult phase of my life. I have been through alot at 27. But, in this world where everything turns around looks, appearance, skin..every day becomes a struggle. To keep going, I watch other accutane users' videos on you tube or I roam in here to get some support and comfort. But it is not easy.

At the point I am, I doubt I will ever be able to enjoy a clear skin. Even if I won't get any zits thanks to accutane, the dark marks will remain. I have been using multiple topical creams but nothing seem to fade them away. I used 4% hydroquinone, melano-expert, la roche posay hyperpigmentation lotion and so many more before being on tane..I even talked to my derm about it and he always seem to be prescribing me with more creams that I already know will not bring any difference.

Lastly, I would say that it's been one and a half year I cannot go out without makeup and I wished I could go back to the time when I used to have clear skin just to feel again what it is to not have any zit or dark mark on your face.

From a desperate tane user!

Link to comment
Share on other sites

I'm sorry for your troubles. I can tell you from my own experience that dark spots from acne will eventually fade. It just takes time. Acne destroyed my confidence, my work, and my relationships suffered. It caused me to avoid social situations whenever I could. For some reason acne disproportionately affects our lives, it shouldn't but it does. Accutane will fix your skin but getting your confidence and self esteem back is a lot tougher. 
Please don't buy into the mythical beauty ideal. It's bullshit, and it's impossible. When my skin was bad, I thought that every other person in the planet had flawless skin. They didn't but my mind was telling me differently. I just couldn't get over it. Fortunately after accutane I eventually excepted that everybody has something that gets to them. Crooked teeth, double chin, love handles, baldness, big ears, bad posture and messed up skin can make a person go crazy. 
The point is that acne doesn't ruin any body's life, it's just a hurdle.

keep your head up
 
Link to comment
Share on other sites

Thanks a lot for your support dear.. I really hope accutane will work out for me because I am in my third month and I have few zits that are still popping out :new_smiley_19:
It is true that I wasted much money into buying all kinds of whitening creams for my really dark spots to no avail..I have been wearing sunscreen religiously but nothing seems to subside them..I read somewhere that these spots can take up to 24 months to fade sometimes more, and that is creeping me out because it will imply I have to put on makeup for all this time.
Could you tell me how much time did your marks take to fade?

Link to comment
Share on other sites

They weren't noticeable at 6 six months and gone within a year.
I have pretty light light skin so you shouldn't be too worried 

Edited by acnehardcase
spelling
Link to comment
Share on other sites

Thanks a ton for your reply dear.
I really appreciate.
I still have marks from huge zits I got 6 months ago which of course I had popped. Bloody task I should say.
I guess mine will take much more time to fade :new_smiley_18:
 

Link to comment
Share on other sites

Maybe so. I can't emphasize enough the importance of not squeezing, or popping pimples. It will worsen the existing blemish and cause more scarring. I learned that the hard way.
It sounds like your acne experience is almost over. But it's good to know and share that info 
 

Link to comment
Share on other sites

I still have four months to go on tane..I am currently on 40mg/day for my 45kg. My derm has objected to me being on a higher dose.
Well,I have my derm appointment this week. 
Thanks for your replies dear. Sincerely appreciate.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×